Nagoya Mathematical Journal

Algebraic criterion on quasiconformal equivalence of Riemann surfaces

Mitsuru Nakai

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 16 (1960), 157-184.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118800366

Mathematical Reviews number (MathSciNet)
MR0110801

Zentralblatt MATH identifier
0096.06101

Subjects
Primary: 30.00
Secondary: 46.00

Citation

Nakai, Mitsuru. Algebraic criterion on quasiconformal equivalence of Riemann surfaces. Nagoya Math. J. 16 (1960), 157--184. https://projecteuclid.org/euclid.nmj/1118800366


Export citation

References

  • [I] L. Ahlfors On quasiconformal mappings, J. d'Analyse Math., 3, 1-58, 207-208(1953- 1954).
  • [2] L. Bers On rings of analytic functions, Bull. Amer. Math. So, 54, 311-315 (1948).
  • [3] L. Bers On a theorem of Mori and the definition of quasiconformality, Trans. Amer. Math. Soc, 84, 78-84 (1957).
  • [4] N. Bourbaki Topoiogie generaie, Chap. X (1949).
  • [5] E. Cech On bicompact spaces, Ann.,of Math., 38, 823-844 (1937).
  • [6] I. Gelfand Normierte Ringe, Rec. Math., 9, 3-24 (1941).
  • [7] M. Heins Algebraic structure and conformal mapping, Trans. Amer. Math. Soc, 89, 267-276 (1958).
  • [8] E. Hewitt Rings of real-valued continuous functions I, Trans. Amer. Math. Soc, 64, 45-99 (1948).
  • [9] T. Ishii On homomorphisms of the ring of continuous functions onto the real num- bers, Proc Japan Acad., 33, 419-423 (1957).
  • [10] T. Ishiwata On the ring of all bounded continuous functions, Sci. Rep. Tokyo Kyoiku Daigaku, 5, 279-280 (1957).
  • [II] T. Ishiwata On locally Q-complete spaces, II, Proc Japan Acad., 35, 263-267 (1959).
  • [7] 0 and WmKTn) nBu K(T), where p is a metric on Rr which induces the topology of R'.In general, we cannot choose TV so as to satisfy K.(Tn).KT)for all n.
  • [12] S. Kakutani On rings of analytic functions, Proc Michigan Conference on functions of a complex variable (1953).
  • [13] L. Loomis An introduction to abstract harmonic analysis (1953).
  • [14] A. Mori On quasi-conformality and pseudo-analyticity, Trans. Amer. Math. Soc, 84, 56-77 (1957).
  • [15] S. Mori A remark on a subdomain of a Riemann surface of the class OHV, Proc. Japan Acad., 34, 251-254 (1958).
  • [16] S. Mori On the ideal boundary of a simply connected open Riemann surface (in Japanese), Mem. Research Inst. Sci. and Eng., Ritsumeikan Univ., 2, 1-6 (1957).
  • [17] S. Mori and M. Ota A remark on the ideal boundary of a Riemann surface, Proc, Japan Acad., 32, 409-411 (1956).
  • [18] M. Nakai On a ring isomorphism induced by quasiconformal mappings, Nagoya Math. J., 14, 201-221 (1959).
  • [19] M. Nakai A function algebra on Riemann surfaces, Nagoya Math. J., 15, 1-7 (1959).
  • [20] M. Nakai Purely algebraic characterization of Quasiconformality, Proc. Japan Acad., 35, 440-443 (1959)
  • [21] A. Pfluger Quasiconforme Abbildungen und logarithmische Kapazitat, Ann. lnst. Fourier, 2, 69-80 (1951).
  • [22] A. Pfluger Uber die Aquivalenz der geometrischen und der analytischen Definition quasikonformer Abbildungen, Comment. Math. Helvet, 33, 23-33 (1959).
  • [23] E. Pursell An algebraic characterization of fixed ideals in certain function rings, Pacific J. Math., 5, 963-969 (1955).
  • [24] H. Royden The ideal boundary of an open Riemann surface, Annals of Mathematics Studies, 30, 107-109 (1953).
  • [25] H. Royden A property of quasi-conformal mapping, Proc. Amer. Math. Soc, 5, 266- 269 (1954).
  • [26] H. Royden Rings of analytic and meromorphic functions, Trans. Amer. Math. Soc, 83, 269-276 (1956).
  • [27] H. Royden Open Riemann surfaces, Ann. Acad. Sci. Fenn., A.. 249/5 (1958).
  • [28] H. Royden Rings of meromorphic functions, Seminars on analytic functions, Inst. for Advanced study, 2, 273-285 (1958).
  • [29] W. Rudin Some theorems on bounded analytic functions, Trans. Amer. Math. Soc, 78, 338-342 (1955).
  • [30] S. Saks Theory of the integral, 2nd ed., Warsaw (1937).
  • [31] M. Shanks Rings of functions on locally compact spaces, Bull. Amer. Math. Soc, 57, 295 (1951).
  • [32] T. Shirota A generalization of a theorem of I. Kaplansky, Osaka Math. J., 4, 121- 132 (1952).
  • [33] J. Wermer The maximum principle for bounded functions, Ann. of Math., 69, 598- 604 (1959).
  • [34] Z. Yujobo On absolutely continuous functions of two or more variables in the Tonelli sense and quasiconformal mappings in the A. Mori sense, comment. Math. Univ. st. Pauli, 4, 67-92 (1955). Mathematical Institute NagoyaUniversity